Optical solitons with quadratic nonlinearity by extended trial equation method


EKİCİ M. , Mirzazadeh M., SÖNMEZOĞLU A. , Ullah M. Z. , Zhou Q., Asma M., ...More

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.20, pp.271-278, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS
  • Page Numbers: pp.271-278

Abstract

This paper studies optical solitons with quadratic nonlinearity. The extended trial equation scheme is applied to the model to retrieve bright, dark and singular optical solitons as well as other forms of waves. The constraint conditions naturally emerged from the solution structure for the existence of these solitons and waves. The results of this paper are extended versions of previously reported versions.